Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 545-556
http://dx.doi.org/10.1155/S0161171293000675

Real hypersurfaces of indefinite Kaehler manifolds

1Department of Mathematics, Polytechnic Institute of Iasi, C.P.17, Iasi 1, Iasi 6600, Romania
2Department of Mathematics and Statistics, University of Windsor, Ontario, Windsor N9B 3P4, Canada

Received 5 November 1991; Revised 13 March 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We show the existence of ( ϵ )-almost contact metric structures and give examples of ( ϵ )-Sasakian manifolds. Then we get a classification theorem for real hypersurfaces of indefinite complex space-forms with parallel structure vector field. We prove that ( ϵ )-Sasakian real hypersurfaces of a semi-Euclidean space are either open sets of the pseudosphere S2S2n+1 (1) or of the pseudohyperbolic space H2S12n+1(1). Finally, we get the causal character of ( ϵ ) cosymplectic real hypersurfaccs of indefinite complex space-forms.